AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] Antonio Alarcón and Franc Forstnerič. Complete densely embedded complex lines in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 146 (2018) 1059-1067.
Abstract, references, and article information   
View Article: PDF

[2] Lucas Ambrozio, Alessandro Carlotto and Ben Sharp. A note on the index of closed minimal hypersurfaces of flat tori. Proc. Amer. Math. Soc. 146 (2018) 335-344.
Abstract, references, and article information   
View Article: PDF

[3] Biao Wang. Simons' equation and minimal hypersurfaces in space forms. Proc. Amer. Math. Soc. 146 (2018) 369-383.
Abstract, references, and article information   
View Article: PDF

[4] M. Dajczer and Th. Vlachos. A representation for pseudoholomorphic surfaces in spheres. Proc. Amer. Math. Soc. 144 (2016) 3105-3113.
Abstract, references, and article information   
View Article: PDF

[5] Matthew McGonagle. Gaussian Harmonic Forms and two-dimensional self-shrinking surfaces. Proc. Amer. Math. Soc. 143 (2015) 3603-3611.
Abstract, references, and article information   
View Article: PDF

[6] Shicheng Zhang. Stability of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 143 (2015) 851-857.
Abstract, references, and article information   
View Article: PDF

[7] Rafe Mazzeo and Mariel Saez. Multiple-layer solutions to the Allen-Cahn equation on hyperbolic space. Proc. Amer. Math. Soc. 142 (2014) 2859-2869.
Abstract, references, and article information   
View Article: PDF

[8] Min Ru and Suraizou Sogome. A unicity theorem for meromorphic maps of a complete K\"ahler manifold into $\mathbb{P}^n(\mathbb{C})$ sharing hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 4229-4239.
Abstract, references, and article information   
View Article: PDF

[9] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[10] Martin Man-chun Li. On complete stable minimal surfaces in 4-manifolds with positive isotropic curvature. Proc. Amer. Math. Soc. 140 (2012) 2843-2854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José M. Espinar. Rigidity of stable cylinders in three-manifolds. Proc. Amer. Math. Soc. 140 (2012) 1769-1775. MR 2869162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Debora Impera, Luciano Mari and Marco Rigoli. Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space. Proc. Amer. Math. Soc. 139 (2011) 2207-2215. MR 2775398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Baris Coskunuzer. Number of least area planes in Gromov hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 138 (2010) 2923-2937. MR 2644904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Francisco Martin, Masaaki Umehara and Kotaro Yamada. Complete bounded holomorphic curves immersed in $\mathbb {C}^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009) 3437-3450. MR 2515413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Luen-fai Tam and Detang Zhou. Stability properties for the higher dimensional catenoid in $\mathbb R^{n+1}$. Proc. Amer. Math. Soc. 137 (2009) 3451-3461. MR 2515414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Laurent Mazet. Optimal length estimates for stable CMC surfaces in $3$-space forms. Proc. Amer. Math. Soc. 137 (2009) 2761-2765. MR 2497490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Giuseppe Tinaglia. Curvature estimates for minimal surfaces with total boundary curvature less than 4$\pi $. Proc. Amer. Math. Soc. 137 (2009) 2445-2450. MR 2495281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jun-ichi Inoguchi and Sungwook Lee. A Weierstrass type representation for minimal surfaces in Sol. Proc. Amer. Math. Soc. 136 (2008) 2209-2216. MR 2383527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shimpei Kobayashi. Asymptotics of ends of constant mean curvature surfaces with bubbletons. Proc. Amer. Math. Soc. 136 (2008) 1433-1443. MR 2367117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Baris Coskunuzer. Properly embedded least area planes in Gromov hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 136 (2008) 1427-1432. MR 2367116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Luis J. Alías, Aldir Brasil Jr. and Oscar Perdomo. On the stability index of hypersurfaces with constant mean curvature in spheres. Proc. Amer. Math. Soc. 135 (2007) 3685-3693. MR 2336585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Young Wook Kim and Seong-Deog Yang. A family of maximal surfaces in Lorentz-Minkowski three-space. Proc. Amer. Math. Soc. 134 (2006) 3379-3390. MR 2231923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Brian Dean. Embedded minimal disks with prescribed curvature blowup. Proc. Amer. Math. Soc. 134 (2006) 1197-1204. MR 2196057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Luis J. Alías, Abdênago Barros and Aldir Brasil Jr.. A spectral characterization of the $H(r)$-torus by the first stability eigenvalue. Proc. Amer. Math. Soc. 133 (2005) 875-884. MR 2113939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hilário Alencar, Harold Rosenberg and Walcy Santos. On the Gauss map of hypersurfaces with constant scalar curvature in spheres. Proc. Amer. Math. Soc. 132 (2004) 3731-3739. MR 2084098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Kilian. On the associated family of Delaunay surfaces. Proc. Amer. Math. Soc. 132 (2004) 3075-3082. MR 2063129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Toshihiro Shoda. Stable minimal surfaces in $\textbf{R}^4$ with degenerate Gauss map. Proc. Amer. Math. Soc. 132 (2004) 1285-1293. MR 2053332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Dorff. Minimal graphs in $\mathbb{R}^3$ over convex domains. Proc. Amer. Math. Soc. 132 (2004) 491-498. MR 2022374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Katsuhiro Moriya. Existence of algebraic minimal surfaces for an arbitrary puncture set. Proc. Amer. Math. Soc. 131 (2003) 303-307. MR 1929050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Frank Morgan and Wacharin Wichiramala. The standard double bubble is the unique stable double bubble in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 130 (2002) 2745-2751. MR 1900881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

American Mathematical Society